# SDR QXEA200700783

- Difficulty date: May 10, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 6,596 hours, 4,520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: GG43620053
- Condition: Malfunctioned
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAT- FLIGHT 2534, RECEIVED A RIGHT PACK FAULT STATUS MESSAGE.  MAINTENANCE COULD NOT DUPLICATE.  ON 5/13, SAME MESSAGE RECEIVED AND MAINTENANCE REPLACED THE NR 2 PACK DISCHARGE TEMP SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
